# SDR SWAA110707

- Difficulty date: January 30, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 10,685 hours, 6,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD EMERGENCY EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
